# SDR CA971222007

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lampholder
- Part number: BV033001248
- Condition: Burnt
- Location: Row 2ac
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, PASSENGERS SMELLED AND SAW SMOKE AT ROW 2AC OVERHEAD BIN AREA.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE FOUND OVERHEAD LIGHT BULB ARCING AT CONNECTION.
